# SDR DALA13025840857

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 82,296 hours, 81,614 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON LOWER SURFACE ANGLE INBD OF AFT ENGINE MOUNT VIBRATION ISOLATOR CRACKED, SIX PULLED RIVETS, TWO LOOSE RIVETS.  REMOVED ANGLE, TRIMMED OUT DAMAGE AND ACCOMPLISHED REPAIR IAW ER/A 515301-14, REV ORIGINAL.
